MathSciNet Relay Station
MathSciNet bibliographic data
MR1422870 55P42 (20E18 20J05 55Q10)
Gorbounov, Vassily; Siegel, Stephen F.; Symonds, Peter The cohomology of the Morava stabilizer group ${\bf S}\sb 2$ at the prime $3$. Proc. Amer. Math. Soc. 126 (1998), no. 3, 933–941.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement